# SDR 99UAL900021

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Port
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LEAKING STREAM OF FUEL WHEN ENG RUNNING.  APPEARS TO BE FROM FUEL METERING PORT ON BOTTOM DRAIN FIN.  FUEL METERING UNIT LEAKING FROM DRAIN MAST.  NOT A NEW PROBLEM.  MRR NOT REQUIRED.  COA IN PROCESS TO REDUCE FUEL LEAKS.
